Quadratische Formen und Verschlingungsinvarianten von Knoten.

Martin Kneser; Dieter Puppe

Mathematische Zeitschrift (1953)

  • Volume: 58, page 376-384
  • ISSN: 0025-5874; 1432-1823

How to cite


Kneser, Martin, and Puppe, Dieter. "Quadratische Formen und Verschlingungsinvarianten von Knoten.." Mathematische Zeitschrift 58 (1953): 376-384. <http://eudml.org/doc/169358>.

author = {Kneser, Martin, Puppe, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {376-384},
title = {Quadratische Formen und Verschlingungsinvarianten von Knoten.},
url = {http://eudml.org/doc/169358},
volume = {58},
year = {1953},

AU - Kneser, Martin
AU - Puppe, Dieter
TI - Quadratische Formen und Verschlingungsinvarianten von Knoten.
JO - Mathematische Zeitschrift
PY - 1953
VL - 58
SP - 376
EP - 384
KW - topology
UR - http://eudml.org/doc/169358
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.